# SDR ASAA2017101622228

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,782 hours, 4,564 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW GOES TO OVERHEAT ON GROUND.  ACFT GROUNDED.  RIGHT SIDE WINDOW HEAT CONTROL UNIT BITE COMPLETED IAW FIM 30-41, TASK 801, BITE TESTED OK.  OPS CHECK OF THE RT SIDE WINDOW IAW AMM 30-41-00-710-801. CHECKED GOOD.
